manuscripta mathematica

, Volume 95, Issue 1, pp 91–105 | Cite as

Equations of mean curvature type on exterior domains

  • I. Walter-Koch


Asymptotic Expansion Dirichlet Problem Classical Solution Boundary Data Radial Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Collin and R. Krust: Le problème de Dirichlet pour l’équation des surfaces minimales des domaines non bornés, Bull. Soc. Math. France119, 443–462 (1991)zbMATHGoogle Scholar
  2. 2.
    D. Gilbarg and N. Trudinger: Elliptic partial differential equations of second order, second edition, Springer 1983Google Scholar
  3. 3.
    N. Kutev and F. Tomi: Existence and nonexistence in the exterior Dirichlet problem for the minimal surface equation in the plane, Preprint 1996Google Scholar
  4. 4.
    C. Lau: The existence and non-existence of a non-parametric solution to equations of minimal surface type, Analysis4, 177–196 (1984)zbMATHGoogle Scholar
  5. 5.
    L. Nirenberg: On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa13, 1–48 (1959)Google Scholar
  6. 6.
    M. Protter and H. Weinberger: Maximum Principles in Differential Equations, Springer Verlag Berlin, Heidelberg, New York, Tokyo, 1984zbMATHGoogle Scholar
  7. 7.
    F. Schulz and G. Williams: Barriers and existence results for a class of equations of mean curvature type, Analysis7, 359–374 (1987)zbMATHGoogle Scholar
  8. 8.
    L. Simon: Equations of mean curvature type in 2 independent variables, Pacific J. Math.69, No. 1, 245–268 (1977)Google Scholar
  9. 9.
    I. Walter-Koch: Equations of mean curvature type in exterior domains, Dissertation, Heidelberg 1997Google Scholar
  10. 10.
    G. Williams: The Dirichlet problem for the minimal surface equation with Lipschitz continuous boundary data, J. Reine Angew. Math.354, 123–140 (1984)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1998

Authors and Affiliations

  • I. Walter-Koch
    • 1
  1. 1.Mathematisches Institut der Universität HeidelbergHeidelberg

Personalised recommendations